MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. IMPRA CARBOFLO EPTFE VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. IMPRA CARBOFLO EPTFE VASCULAR GRAFT
Model Number CF4006C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records is could not be performed.The device has not been returned to the manufacturer for evaluation.However, photo was provided for review.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that during the procedure, the device allegedly leaked.There was no reported patient injury.
 
Event or Problem Description
It was reported that during the graft placement procedure, the device was allegedly leaked.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported as unknown.Investigation summary: the physical device was not returned for evaluation.One electronic photo was provided and reviewed.The photo shows implanted graft subcutaneously.There is a blood leak was observed from the graft.Therefore, based on the photo review, the reported leak issue can be confirmed.A definitive root cause could not be determined based upon the provided information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
IMPRA CARBOFLO EPTFE VASCULAR GRAFT
Common Device Name
EPTFE VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11911454
Report Number2020394-2021-01141
Device Sequence Number4199692
Product Code DSY
UDI-Device Identifier00801741020872
UDI-Public(01)00801741020872
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K004011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCF4006C
Device Catalogue NumberCF4006C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;